Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 4, 2011, 7:53 AM CDT for 4 counties in Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 7:53 AM CDT (12:53 UTC)
- Expired
- Apr 4, 2011, 8:45 AM CDT
- In force
- 52 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 31 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 8:07 AM CDT | HAIL 0.5 | 2 Se Hutto, TX | MOTH BALL SIZE HAIL NEAR HUTTO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 7:44 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.9 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
224
WUUS54 KEWX 041253
SVREWX
TXC021-287-453-491-041345-
/O.NEW.KEWX.SV.W.0011.110404T1253Z-110404T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
753 AM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BASTROP COUNTY...
NORTHWESTERN LEE COUNTY...
EASTERN TRAVIS COUNTY...
SOUTHEASTERN WILLIAMSON COUNTY...
* UNTIL 845 AM CDT.
* AT 752 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
AUSTIN...AND MOVING NORTHEAST AT 45 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE WINDEMERE...PFLUGERVILLE...
MANOR...HUTTO...ELGIN...COUPLAND...TAYLOR...THRALL AND TANGLEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3048 9690 3016 9767 3021 9776 3037 9781
3058 9753 3073 9726 3048 9715 3057 9699
3055 9693 3050 9689
TIME...MOT...LOC 1253Z 246DEG 46KT 3031 9771
$$2 follow-up statements
871
WWUS54 KEWX 041303
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
803 AM CDT MON APR 4 2011
TXC021-287-453-491-041345-
/O.CON.KEWX.SV.W.0011.000000T0000Z-110404T1345Z/
WILLIAMSON TX-TRAVIS TX-LEE TX-BASTROP TX-
803 AM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR NORTH CENTRAL BASTROP...NORTHWESTERN LEE...EASTERN TRAVIS AND
SOUTHEASTERN WILLIAMSON COUNTIES...
AT 800 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR AUSTIN...
MOVING EAST AT 40 MPH.
THE STRONGEST PART OF THIS STORM WILL AFFECT THE NORTHEASTERN PART
OF THE AUSTIN METRO AREA.
OTHER LOCATIONS IN THE WARNING AREA INCLUDE...
MANOR...HUTTO...WEBBERVILLE...TAYLOR...ELGIN...AND THRALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3048 9690 3016 9767 3021 9776 3037 9781
3058 9753 3073 9726 3048 9715 3057 9699
3055 9693 3050 9689
TIME...MOT...LOC 1301Z 266DEG 29KT 3033 9765
$$252
WWUS54 KEWX 041338
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 AM CDT MON APR 4 2011
TXC021-287-453-491-041348-
/O.EXP.KEWX.SV.W.0011.000000T0000Z-110404T1345Z/
WILLIAMSON TX-TRAVIS TX-LEE TX-BASTROP TX-
838 AM CDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BASTROP...
NORTHWESTERN LEE...EASTERN TRAVIS AND SOUTHEASTERN WILLIAMSON
COUNTIES WILL EXPIRE AT 845 AM CDT...
AT 835 AM CDT...THE LINE OF THUNDERSTORMS HAS WEAKENED BELOW SEVERE
LEVELS AND IS MOVING OUT OF THE WARNED AREA. AS A RESULT...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.
LAT...LON 3048 9690 3016 9767 3021 9776 3037 9781
3058 9753 3073 9726 3048 9715 3057 9699
3055 9693 3050 9689
TIME...MOT...LOC 1338Z 266DEG 29KT 3035 9731
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 7:50 AM CDT, 3 minutes earlier.
Area forecast discussion, Apr 4, 7:50 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 750 AM CDT MON APR 4 2011 .UPDATE... SEVERE WATCH 90 POSTED FOR TAIL END OF DEVELOPING SQUALL LINE THAT HAS ORGANIZED BETTER OVER THE PAST 30 MINUTES. THIS WATCH WILL LIKELY BE CLEARED A FEW HOURS EARLY AS THE STRONG STABILITY BEHIND THE FRONT SHOULD REACH THESE COUNTIES BY AROUND NOON. MARGINALLY SEVERE HAIL REMAINS THE PRIMARY THREAT...BUT A BRIEF WIND EVENT COULD DEVELOP AS THE STORMS APPROACH OUR EASTERN CWA BORDER OF LEE COUNTY. POPS WERE NUDGED UP A BIT AS WELL. && .PREV DISCUSSION... /ISSUED 712 AM CDT MON APR 4 2011/ UPDATE... QUICK UPDATE FOR TRACKING ISOLATED THUNDERSTORM TRENDS ALONG AND AHEAD OF THE COLD FRONT. WITH DIME SIZE HAIL NOTED WEST OF JOHNSON CITY...SOME STORMS COULD PRODUCE HAIL APPROACHING SEVERE LEVELS. HOWEVER...THE ENVIRONMENT AROUND THE BLANCO STORM IS BECOMING LESS FAVORABLE FOR HAIL DEVELOPMENT AS SEVERAL SMALLER SHOWERS NEARBY ARE CREATING COMPETING UPDRAFTS IN AN AREA WHERE THE INSTABILITY AND SHEAR IS WEAK COMPARED TO AREAS TO THE NORTHEAST. SOME PEA SIZED HAIL IS NOT OUT OF THE QUESTION IN THE AUSTIN METRO AREA OVER THE NEXT HOUR. POPS ARE INCREASED TO 50 PERCENT WITH LOCALLY BENIFICIAL RAINFALL AMOUNTS OF AROUND HALF AN INCH POSSIBLE. PREV DISCUSSION... /ISSUED 613 AM CDT MON APR 4 2011/ AVIATION... WIDESPREAD MVFR CIGS THIS MORNING AHEAD OF A STRONG COLD FRONT IN CENTRAL TX PUSHING RAPIDLY SEWD. ISOLD-SCT SHRA/TSRA DEVELOPING ALONG THE COLD FRONT THIS MORNING MAINLY ALONG AND EAST OF HIGHWAY 281 THRU 14Z AND EAST OF I35 THRU 17Z. SLY WINDS OF 10-15 KNOTS AHEAD OF THE COLD FRONT WILL SHIFT TO NW-N AT 15-25 KNOTS BEHIND THE COLD FRONT WITH GUSTS NEAR 35 KNOTS. THE DRY GUSTY NW WINDS WILL RESULT IN VFR CONDITIONS BEHIND THE COLD FRONT AND VFR CONDITIONS PREVAILING THIS AFTERNOON AND TONIGHT. WINDS WILL SUBSIDE TO LESS THAN 10 KNOTS AFTER 01Z THIS EVENING. PREV DISCUSSION... /ISSUED 550 AM CDT MON APR 4 2011/ UPDATE... QUICK UPDATE SENT TO EXTEND SLIGHT CHANCE OF RAIN WESTWARDS SLIGHTLY. EASTERN HILL COUNTRY COUNTIES ARE LIKELY TO EXPERIENCE NO MORE THAN A FEW SPRINKLES WITH ISOLATED THUNDERSTORMS POSSIBLE A BIT CLOSER TO AUSTIN. NO CHANGE IN THE POTENTIAL FOR STRONG THUNDERSTORMS IS EXPECTED. ALSO...A FEW COSMETIC TWEAKS WERE MADE TO WINDS AND TEMPS FOR THE NEXT 24 HOURS...INCLUDING TO MIN TEMPS TUESDAY MORNING WHERE THE POTENTIAL FOR LOW TEMPERATURES TO IMPACT TENDER VEGETATION COULD MAKE SOME RESIDENTS UNEASY. PREV DISCUSSION... /ISSUED 434 AM CDT MON APR 4 2011/ DISCUSSION... WIND ADVY CONDITIONS EXPECTED AREA WIDE BEHIND THE FRONT TODAY GIVEN TRENDS OVER THE SOUTH PLAINS OF NW TX AND THE EXPECTATION OF EVEN HIGHER WINDS MIXING DURING THE DAYTIME HOURS. A CLUSTER OF THUNDERSTORMS HAVE FORMED OVER NORTH-CENTRAL TX. WHILE THIS LOOKS LIKE A GLIMMER OF HOPE FOR DROUGHT RELIEF AT THIS TIME...THE LIKELY REALITY IS THAT SSW WINDS OVER SOUTH CENTRAL TX WILL ERODE THE MOISTURE POOLING AS THE FRONT CONTINUES SOUTHWARD...WITH ONLY THE FAR EASTERN COUNTIES EXPECTED TO GET A REAL SHOT OF RAIN. A FEW SPRINKLES MAY NEED TO BE CONSIDERED AT THE TIME OF FROPA...SO WILL LOOK AT 06Z TRENDS AND CONSIDER A MORNING RUSH HOUR UPDATE TO EXTEND POPS TO THE WEST A BIT. OVERALL...THE POTENTIAL FOR RAINS OVER HALF AN INCH SHOULD BE CONSIDERED ONLY OVER AREAS NORTHEAST OF A FLORENCE TO BASTROP TO HALLETTSVILLE LINE. WITH THIS LIMITED MOISTURE PROFILE...SEVERE STORM POTENTIAL SHOULD BE NIL. FIRE WEATHER CONDITIONS LOOK TO BE CRITICAL AREA-WIDE AS WELL...WITH DETAILS PROVIDED BELOW. WITH STRONG MIXING OF COOLER AND DRIER MID-LEVEL AIR ON THE BACKSIDE OF THE UPPER TROUGH...THE COLD FRONT IS NO LONGER DISCUSSED AS A PACIFIC FRONT...WITH POLAR CHARACTERISTICS TAKING OVER. COLDER TEMPERATURES WERE CONSIDERED FOR TUESDAY MORNING WITH LOWS GETTING DOWN INTO THE MID AND POSSIBLY LOWER 30S FOR A VERY SHORT PERIOD AT DAYBREAK TUESDAY OVER THE PROTECTED VALLEYS DEEP INTO THE HILL COUNTRY. MOST AREAS SHOULD NOT SEE ENOUGH CALM WINDS TO LOWER TEMPS INTO THE MID 30S AS THE SHIFT TO SOUTHERLY WINDS WILL BE EARLY IN RESPONSE TO ADDITIONAL UPSTREAM ENERGY DROPPING INTO THE WESTERN US AND THE SURFACE RIDGE QUICKLY DEPARTING TO THE EAST. DAYTIME TEMPERATURE TRENDS CONTINUE TO BE MOSTLY HIGHER THAN MOS GUIDANCE DUE TO THE MIXING OF DRY AIR FROM THE SOUTH KEEPING OUR MOISTURE PROFILES SHALLOW THROUGH THE NEXT SEVERAL DAYS. A WEAK IMPULSE LIFTING NE FROM THE SWRN US INTO THE CENTRAL US EARLY THURSDAY WILL BRING A SLIGHT POTENTIAL FOR RAINS TO THE NORTH OF OUR AREA...BUT WILL LIKELY ONLY CAUSE MORE BREEZY AND DRY CONDITIONS WHEN THE WINDS ABOVE THE BOUNDARY LAYER BECOME MORE SOUTHWESTERLY BEHIND THE IMPULSE. THUS AN ESPECIALLY WARM AFTERNOON IS POSSIBLE THURSDAY AFTERNOON. THE NEXT TROUGH EJECTING OUT OF THE SWRN US IS EXPECTED SUNDAY...BUT RUN-TO-RUN TRENDS SHOW A SLOWER AND DEEPER SYSTEM OVER THE WEEKEND. MOST OF THE MODEL DATA SUGGEST THIS FRONT WILL BE WEAKER AS THE RUN-TO-RUN TRENDS WOULD IMPLY THAT THE UPPER TROUGH WILL PASS FARTHER NORTH OF SOUTH CENTRAL TEXAS THAN THE ONE THAT WILL MOVE THROUGH TODAY. FIRE WEATHER... STRONG WINDS NOTED BEHIND THE COLD FRONT OVER WEST CENTRAL TX REINFORCE THE NEED FOR A RFW AREA-WIDE. THE UPPER TROUGH WILL SHIFT EAST OF CENTRAL TX IN THE AFTERNOON...ALLOWING FOR STRONGER WESTERLY WINDS ALOFT TO MIX DOWN AND LOWER SURFACE DEW POINTS TO LOWER VALUES THAN MOS GUIDANCE NUMBERS CAN ANTICIPATE. A FEW WETTING RAINS MAY DEVELOP OVER THE EXTREME NE/ERN COUNTIES...BUT SEVERAL HOURS OF CRITICAL WINDS/RH WILL LIKELY MAKE FINE FUELS DRY AGAIN BY THE END OF THE DAY. CONSIDERING THAT PINE TREES OVER EASTERN COUNTIES WERE CARRYING TORCHING FIRES IN A MORE MOIST SOUTHERLY WIND PATTERN A FEW WEEKS AGO...THE FIRE SPREAD POTENTIAL SHOULD BE HIGH AREA-WIDE. VERY DRY AIR WILL REMAIN IN PLACE AS SOUTH WINDS QUICKLY RETURN AND PICK UP TO NEAR CRITICAL LEVELS OVER THE SOUTHERN EDWARDS PLATEAU LATE TUESDAY AFTERNOON. MORE AFTERNOON MIXING DAYS COULD PRODUCE ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS OVER WESTERN COUNTIES WEDNESDAY THROUGH SATURDAY...THEN A COLD FRONT COULD PRODUCE MORE NEAR CRITICAL FIRE WEATHER CONDITIONS SUNDAY INTO MONDAY. THIS FRONT LOOKS TO BE SLIGHTLY WEAKER THAN TODAYS FRONT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 44 78 54 81 / 40 0 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 77 38 77 47 81 / 50 0 0 0 0 NEW BRAUNFELS MUNI AIRPORT 81 40 77 49 81 / 20 0 0 0 0 BURNET MUNI AIRPORT 74 39 76 52 80 / 20 0 0 0 0 DEL RIO INTL AIRPORT 87 45 82 55 87 / 0 0 0 0 0 GEORGETOWN MUNI AIRPORT 75 42 76 53 80 / 50 0 0 0 0 HONDO MUNI AIRPORT 85 38 78 49 83 / - 0 0 0 0 SAN MARCOS MUNI AIRPORT 79 40 76 51 81 / 30 0 0 0 0 LA GRANGE - FAYETTE REGIONAL 75 39 73 51 79 / 50 0 0 0 0 SAN ANTONIO INTL AIRPORT 82 41 77 53 82 / 20 0 0 0 0 STINSON MUNI AIRPORT 85 40 78 52 83 / 20 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...18 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Apr 4, 6:02 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 602 AM CDT MON APR 4 2011 TXZ171>173-183>194-202>209-217>225-228-051100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 602 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL DRY WINDY CONDITIONS TO THE HILL COUNTRY AND SOUTH CENTRAL TEXAS TODAY INTO THE EARLY EVENING. A WIND ADVISORY IS IN EFFECT TODAY FOR GUSTY NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH THROUGH 7 PM. A RED FLAG WARNING IS IN EFFECT FROM 9 AM UNTIL MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ON TUESDAY...ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED ACROSS THE EDWARDS PLATEAU AND WESTERN HILL COUNTRY DURING THE AFTERNOON. ON WEDNESDAY THROUGH SUNDAY...ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL TEXAS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 4, 7:38 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
738 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM HAIL 1 NNW CEDAR PARK 30.53N 97.84W
04/04/2011 E0.70 INCH WILLIAMSON TX PUBLIC
PEA TO DIME SIZE HAIL NEAR CEDAR PARK.
&&
EVENT NUMBER EWX1100064
MCDONALDSpecial weather statement, Apr 4, 7:38 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 738 AM CDT MON APR 4 2011 TXZ173-192-041315- TRAVIS-WILLIAMSON- 738 AM CDT MON APR 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TRAVIS AND SOUTHERN WILLIAMSON COUNTIES UNTIL 815 AM CDT... AT 730 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR ANDERSON MILL...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. DIME SIZE HAIL WAS REPORTED AT CEDAR PARK. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROUND ROCK...
Local storm report, Apr 4, 7:39 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
739 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL 1 N ROUND ROCK 30.53N 97.67W
04/04/2011 E0.25 INCH WILLIAMSON TX TRAINED SPOTTER
PEA SIZE HAIL NORTH OF ROUND ROCK.
&&
EVENT NUMBER EWX1100065
MCDONALDLocal storm report, Apr 4, 7:42 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
742 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL 1 WNW ANDERSON MILL 30.46N 97.82W
04/04/2011 E0.25 INCH WILLIAMSON TX COCORAHS
PEA AND SLIGHTLY LARGE SIZE HAIL.
&&
EVENT NUMBER EWX1100066
MCDONALDSpecial weather statement, Apr 4, 7:48 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 748 AM CDT MON APR 4 2011 TXZ173-192-041315- TRAVIS-WILLIAMSON- 748 AM CDT MON APR 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TRAVIS AND EASTERN WILLIAMSON COUNTIES UNTIL 815 AM CDT... AT 742 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR ROUND ROCK...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TAYLOR... GRANGER... WEIR... BARTLETT... GRANGER DAM... JONAH... WATERLOO... HOXIE... SANDOVAL... HARE...
Local storm report, Apr 4, 7:51 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HAIL 3 NNE ROUND ROCK 30.55N 97.65W
04/04/2011 E0.75 INCH WILLIAMSON TX STORM CHASER
PENNY SIZE HAIL.
&&
EVENT NUMBER EWX1100067
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:36 PM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 21 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.